I have 1 son aged 4. I went to the gynae for a check up yesterday as I stopped the pill in March, my period came end March but since have had nothing. the doctor said I have PCOS and have put me on Primulot N 5mg for 30 days and once my periods come on the 3rd day i should...
Missed period after taking primolut n tablet
after taking primolut n tablet for 6days periods not yet come after taking primolut n tablet for 7days twice in a day from 19th to 25th day.period is missing for 5 days what will be the reasons
What are the effects of primolut n 5mg on pregnancy?
I have been prescribed primolut n 5mg due to abnormal bleeding and have been taking them for 1.5 days. but now i feel i may be pregnant. will they have any bad effects if i am???? i have taken 5 pills over the 1.5 days.
View answers (3)
TTC with PCOS
HI THERE .. ITS BEEN A YEAR SINCE I POSTED MY LAST QUESTION HERE..
I DIAGNOSED PCOS THIS YEAR AND I AM SUFFERING WITH HAVING A LONG TIME VAGINAL BLEEDIN (MENSE), I AM NOW TAKING METFORMIN 500MG 3X A DAY, AND WILL BE TAKING BY NEXT WEEK OF DUPHASTON TABLET .
I JUST WANT TO ASK IF I COULD BE...
View answers (3)
Is primolut safe to delay periods ?
i administered primoult-n tablets(1tab/day) today & will continue for 4days for delaying of menstrual cycle , is there any side effect & which diet to be followed, can we expose to sun?age:21,height:5”4”, weight:68kg
Hello doctor%2C%0AI want to kno about the safety on taking primolut n 5mg twice daily for delaying my periods as im breast feeding my one and half year old son
PRIMOLUT N should not be taken when breast feeding your child.
It is not safe while your are breast feeding.
can I have melatonin ? one tablet only for 5 mg .. i am 16
Thanks for your query.
Melatonin can cause daytime sleepiness, irritability, headache, short term feeling of depression, stomach cramps. But its use is safe if taken orally or applied to skin for short term.
Having hemorrhoids since yesterday and unable to pass stools since then. Took a dulcolax 5mg tablet around 4pm IST and its already 5AM IST and still nothing
Sorry to hear about this.
Are you unable to pass stools because they are hard or because of the pains associated with the hemorrhoids. If it is because of the pains, then you may want to use lidocain suppo and some pain medications to relieve yourself. If it is constipation, take another tablet, drink much water, fruits and vegetables and continue to keep stools soft.
Hope it helps.
Dr, Ditah, MD
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions